Asymptotic analysis for bifurcating autoregressive processes via a martingale approach

Abstract : We study the asymptotic behavior of the least squares estimators of the unknown parameters of bifurcating autoregressive processes. Under very weak assumptions on the driven noise of the process, namely conditional pair-wise independence and suitable moment conditions, we establish the almost sure convergence of our estimators together with the quadratic strong law and the central limit theorem. All our analysis relies on non-standard asymptotic results for martingales.
Type de document :
Article dans une revue
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2009, 14 (87), pp.2492-2526
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00293341
Contributeur : Benoîte De Saporta <>
Soumis le : vendredi 4 juillet 2008 - 11:10:49
Dernière modification le : mercredi 27 juillet 2016 - 14:48:48

Identifiants

  • HAL Id : hal-00293341, version 1
  • ARXIV : 0807.0528

Collections

Citation

Bernard Bercu, Benoîte De Saporta, Anne Gegout-Petit. Asymptotic analysis for bifurcating autoregressive processes via a martingale approach. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2009, 14 (87), pp.2492-2526. <hal-00293341>

Partager

Métriques

Consultations de la notice

187